A 35-year-old member asked:
Disclaimer

can i take tablets for thrush right after i am on antibiotics?

1 doctor answer
Dr. Anthony LaBarbera
27 years experience Pediatrics
Yes: The antibiotics may have been the reason for the thrush. And, it is safe to take the anti fungal medication.
Answered on May 14, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old member asked:
Dr. Amber Patel
12 years experience Dentistry
See your dentist: They will be able to assess whether you have thrush or not and give you a prescription for Nystatin or diflucan (fluconazole). If you cannot do that, ... Read More
2
2 thanks
A 41-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Contact your doctor: Your thrush needs treatment.
1
1 comment
A 29-year-old female asked:
Dr. Alan Kelly
26 years experience Internal Medicine
Nystatin: Nystatin swish and swallow is usually used for thrush. Since you may be pregnant, go get tested to confirm. Get a pregnancy test and a thrush/fungal ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Susumu Inoue
53 years experience Pediatric Hematology and Oncology
Take thrush medicine: You should ask your doctor to prescribe thrush medicine at the same time he or she prescribes an antibiotic.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month